Skip to Content

Is stuttering a side affect taking lithium and shakes in between doses and irrability?

Responses (3)

smileyhappy 25 Aug 2014

Hi
When I started lithium I had the shakes for months. The lithium works great for me now though. It is a side effect. Talk to your doc about studering.

Smileyhappy

WildcatVet 26 Aug 2014

Hi, jen! I don't know that I'd call it stuttering, but for the first month or two it was like my tongue got in the way or my mouth wasn't moving right or something. I'd start to say something and I'd go, *Hi, jenn... blibblibbla,,, ifer!*
Anyway, it went away and all's fine now.
I had some irritibility because that's the form my hypomania takes. After a couple months and a blood test to check my lithium level my doctor raised the dose and all my symptoms completely resolved.
It's a great drug for me!!
Best wishes, WCV

delilahbelle 12 Oct 2014

I have been on it and detoxing from benzos. I tremor and shake. I am an artist so this is annoying but I had a tremor before due to eepilepsy so it just seems worse
Much love and hope

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions